# SDR N6WA20140603002

- Difficulty date: June 3, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 28,734 hours, 20,587 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HANDLE LOOSE.  R & R PAX DOOR HANDLE IAW AMM 52-11-02, PERFORMED OPERATIONS CHECK OF DOOR HANDLE, NO DEFECTS NOTED AT THIS TIME.
